P. S. Aleksandrov's diameters and cell-like mappings
Doklady Akademii Nauk, Tome 285 (1985) no. 3, pp. 550-555
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_285_3_a7,
author = {A. N. Dranishnikov},
title = {P. {S.~Aleksandrov's} diameters and cell-like mappings},
journal = {Doklady Akademii Nauk},
pages = {550--555},
year = {1985},
volume = {285},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_285_3_a7/}
}
A. N. Dranishnikov. P. S. Aleksandrov's diameters and cell-like mappings. Doklady Akademii Nauk, Tome 285 (1985) no. 3, pp. 550-555. http://geodesic.mathdoc.fr/item/DAN_1985_285_3_a7/